# SDR ASMF2011102811004

- Difficulty date: October 28, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Boeing 737-73V
- Aircraft serial: 32423
- Aircraft time: 25,674 hours, 15,885 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: C

## Discrepancy

ACFT REJECTED TAKEOFF AT 105 KNOTS DUE TO DIFFERENCE OF 55 KNOTS BETWEEN THE AIRSPEED INDICATORS OF THE CREW.  ACFT WAS SENT TO THE HANGAR AND DURING MX REVISION, THE PITOT TUBE WAS DETECTED OBSTRUCTED BY AN INSECT. THE PITOT TUBE WAS CLEANED AND THE SYS WAS CHECKED BY LEAKS IAW MM 34-11-11, ALL CORRECT AND THE HIGH ENERGY STOP INSPECTION WAS PERFORMED IAW MM 05-51-07, NO DAMAGE WAS FOUND.
